# SDR SWIA201334360

- Difficulty date: August 11, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 29,616 hours, 24,754 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT 202 BULKHEAD AT PARKING BRAKE ROD LOCATION IS CRACKED.  C-CHECK REPAIRED IAW REO.
